MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0220220000
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585); Sparking (2595); Temperature Problem (3022); Explosion (4006)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the operating room at reported a technical failure of the precision led light source console (ref.0220220000) during a procedure.The incident reportedly caused an explosion, accompanied by smoke and sparks.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: too much heat is emitted.Probable root cause: fan malfunction.Main board malfunction.Led module malfunction.Thermal switch malfunction.Use errors.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG PRECISION LED LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23300922
Report Number0002936485-2025-00839
Device Sequence Number9926277
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public07613327051322
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220220000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown